This paper deals with the statistical properties of a response adaptive design, described in terms of a two colors urn model, targeting prespecified asymptotic allocations. Results on the rate of divergence of number of patients assigned to each treatment are proved as well as on the asymptotic behavior of the urn composition. Suitable statistics are introduced and studied to test the hypothesis on treatments' difference.

Ghiglietti, A., Paganoni, A. (2014). Statistical properties of two-color randomly reinforced urn design targeting fixed allocations. ELECTRONIC JOURNAL OF STATISTICS, 8(1), 708-737 [10.1214/14-EJS899].

Statistical properties of two-color randomly reinforced urn design targeting fixed allocations

Ghiglietti, Andrea;
2014

Abstract

This paper deals with the statistical properties of a response adaptive design, described in terms of a two colors urn model, targeting prespecified asymptotic allocations. Results on the rate of divergence of number of patients assigned to each treatment are proved as well as on the asymptotic behavior of the urn composition. Suitable statistics are introduced and studied to test the hypothesis on treatments' difference.
No
Articolo in rivista - Articolo scientifico
Scientifica
Clinical trials; Randomly reinforced urns; Response adaptive designs;
English
708
737
30
Ghiglietti, A., Paganoni, A. (2014). Statistical properties of two-color randomly reinforced urn design targeting fixed allocations. ELECTRONIC JOURNAL OF STATISTICS, 8(1), 708-737 [10.1214/14-EJS899].
Ghiglietti, A; Paganoni, A
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/391727
Citazioni
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 8
Social impact